# SDR HNAA2021010500005

- Difficulty date: January 4, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 47,505 hours, 44,833 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Condition: Loose
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ICE CONDDITION.  A/I INOPERABLE AND WING A/I FAIL MESSAGES ON EICAS WITH WING 1 AND 2 VALVE FAIL AND WING 2 A/I LEAK MESSAGES ON CMC.  FOUND SERVERAL LOOSE CLAMPS IN NR 2 PACK AREA.  TIGHTENED CLAMPS AS REQ.  OPERATIONS AND LEAK CHECKED WITH CREW, IAW AMM 30-00-00-700-802-A.  LEAK CHECK GOOD OPERATIONS CHECK FAIL.
